# SDR DALA2019062493770

- Difficulty date: June 18, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 74,870 hours, 23,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Bent
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR SLIDE CHANGE FOUND LEAF SPRING BENT. CORRECTIVE ACTION: REMOVED & REPLACED GIRT BAR. OPS CHECK GOOD. (5483404)
